U.S. doctors online nowAsk doctors free
UT
A 28-year-old female asked:

I have been on 1 mg of clonzepam for 1 year tapered to half of the pill for 2 weeks now have been on 0.25 on the fifth day no side effects do you think i will still get some with drawls? i'm super nervous

2 doctor answers2 doctors weighed in
Dr. Adriana De julio
Psychiatry 11 years experience
Most likely not: I hope this has been done under a doctors supervision. Tapers can always be slow going. However, it does seem to have gone smoothly for you. Great! There may be rebound anxiety after you stop all the clonazepam but most likely you'll have little to no withdrawal now.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Daniel Ziegler
Emergency Medicine 31 years experience
You'll do great: This is a very difficult drug to get off of but you've done it! Its your nervousness that likely got you started on it in the first place so you still need to deal with that. If used for years meds like this can leave you with a residual anxiety level that is worse than before so you are headed in the right direction. Your dose has been low enough and duration short enough that you'll be fine
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 31, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.